Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 411, NWS Tallahassee, FL

December 17, 2012Madison County, Florida; Lowndes County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 17, 2012, 3:55 PM EST for Madison County, Florida; Lowndes County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 17, 2012, 3:55 PM EST (20:55 UTC)
Expired
Dec 17, 2012, 4:45 PM EST
In force
50 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Madison County, FL, Lowndes County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 17, 1:30 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WUUS52 KTAE 172055
SVRTAE
FLC079-GAC185-172145-
/O.NEW.KTAE.SV.W.0411.121217T2055Z-121217T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 PM EST MON DEC 17 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN FLORIDA...
  SOUTHERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 445 PM EST

* AT 350 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING       
  FROM 15 MILES NORTH OF MADISON TO 20 MILES SOUTHWEST OF            
  MADISON...AND MOVING EAST   AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MOSELEY HALL...PINETTA...HANSON...I-75 AT EXIT 5...TWIN LAKES...
  LAKE PARK...HOPEWELL AND LEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3062 8314 3062 8326 3043 8322 3042 8319
      3039 8317 3028 8323 3030 8347 3031 8378
      3065 8348 3064 8336 3066 8337 3069 8343
      3071 8342 3072 8313
TIME...MOT...LOC 2055Z 270DEG 28KT 3068 8332 3032 8366

$$

08-LAMERS
2 follow-up statements
286 
WWUS52 KTAE 172115
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 PM EST MON DEC 17 2012

GAC185-172125-
/O.CAN.KTAE.SV.W.0411.000000T0000Z-121217T2145Z/
LOWNDES GA-
415 PM EST MON DEC 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOWNDES COUNTY IS
CANCELLED...

THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAS EXITED THE 
WARNED AREA.

LAT...LON 3028 8323 3030 8347 3031 8359 3057 8326
      3043 8322 3042 8319 3039 8317
TIME...MOT...LOC 2115Z 270DEG 28KT 3055 8323 3031 8348

$$

FLC079-172145-
/O.CON.KTAE.SV.W.0411.000000T0000Z-121217T2145Z/
MADISON FL-
415 PM EST MON DEC 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR SOUTHEASTERN MADISON COUNTY...

AT 413 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF LEE TO 6 MILES SOUTHWEST OF
HOPEWELL...MOVING EAST AT 30 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST MONDAY EVENING FOR
CENTRAL FLORIDA AND SOUTH CENTRAL GEORGIA.

&&

LAT...LON 3028 8323 3030 8347 3031 8359 3057 8326
      3043 8322 3042 8319 3039 8317
TIME...MOT...LOC 2115Z 270DEG 28KT 3055 8323 3031 8348

$$

08-LAMERS
651 
WWUS52 KTAE 172137
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 PM EST MON DEC 17 2012

FLC079-172147-
/O.EXP.KTAE.SV.W.0411.000000T0000Z-121217T2145Z/
MADISON FL-
437 PM EST MON DEC 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY
WILL EXPIRE AT 445 PM EST...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST MONDAY EVENING FOR
NORTHWEST FLORIDA AND SOUTH CENTRAL GEORGIA.

LAT...LON 3028 8323 3030 8347 3031 8359 3057 8326
      3043 8322 3042 8319 3039 8317
TIME...MOT...LOC 2137Z 270DEG 28KT 3052 8307 3028 8332

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 3:53 PM EST, 2 minutes earlier.

Area forecast discussion, Dec 17, 3:53 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
353 PM EST Mon Dec 17 2012

...Severe Weather Threat Continues for a Short Time for the
Southern and Eastern Florida Big bend...

.NEAR TERM [Until 6 AM Tuesday Morning]...
Pre-frontal squall line continues to track across the the Big Bend
Counties. Counties will continue to be cleared from the watch and
the entire watch will likely be cleared before the original
expiration time. All severe reports today have concerned downed
trees and power lines due to damaging straight line winds.
Lingering convection this evening will be limited to the far
southeast zones with some light rain and sprinkles behind that.
The front itself will take most of the night to reach the Suwannee
River.

&&

.SHORT TERM [6 AM Tuesday Morning Through Wednesday Night]...
Dry weather is expected in this period of the forecast as high
pressure builds over the region at the surface. While extremely
cold temperatures are not anticipated Tuesday night, there is the
potential for a light frost across parts of the region with lows
in the mid 30s over the normally colder inland locations. This
forecast will be fine-tuned by tomorrow. A brief warming trend will
start on Wednesday with highs warming back into the lower to mid
70s out ahead of the next storm system due to approach the area in
the long term period of the forecast. PoPs will return to the
forecast late Wednesday night.

&&

.LONG TERM [Thursday through Monday]...
For now anyway, the 00 UTC GFS and ECMWF runs have shown much better
run-to-run consistency and consistency with each other for this
model cycle. After a fairly amplified trough translates quickly
eastward across the eastern CONUS mid to late week, the 500 mb
height field will flatten considerably over the weekend.
Re-amplification will quickly take place early next week as a strong
ridge develops over the eastern CONUS.

The GFS & ECMWF are in remarkably good agreement in the timing and
strength of the next cold front passage, scheduled for Thursday.
This front will be accompanied by a good chance of rain, then
clearing skies and cooler weather Friday and into the weekend.
(There may even be a light freeze or at least some frost this
weekend, most likely Saturday morning). Temperatures will moderate
to near average levels Sunday and Monday.

&&

.AVIATION [Beginning 21Z Monday]...
Will maintain prevailing MVFR cigs for all sites this afternoon
with brief rise to VFR cigs possible in pockets of clearing.
However, any VFR conditions will likely be brief.  A large area
of RA with isolated TSRA will translate slowly eastward today,
affecting KDHN & KECP this morning and early afternoon, KTLH &
KABY by mid afternoon, and KVLD this evening. The poorly defined
cold front behind this rain band(s) will be slow to "scour out"
the moisture tonight", and the GFS & NAM MOS forecast low cigs and
fog once again until around dawn Tuesday morning.

&&

.MARINE...
Southwesterly winds this afternoon will increase ahead of an
approaching frontal boundary. Winds will shift to westerly and
then offshore as the front moves through the marine area tonight
and Tuesday morning. Cautionary winds are possible for a brief
time behind the front, but high pressure will move in quickly
resulting in light winds from Tuesday evening through Wednesday.
Winds and seas will quickly build on Wednesday night as the next
storm system approaches the area. Advisory level winds and seas
are likely with this system Thursday through Friday.

&&

.FIRE WEATHER...
The next chance of relative humidity values falling to locally
critical levels is Tuesday afternoon, after a cold front passes
through. At this time it doesn't appear that the other criteria
(e.g. ERC, LDSI, wind, etc.) will in place to warrant a Fire
Weather Watch.

&&

.HYDROLOGY...
Observed rainfall has resulted on rises on some area rivers,
mainly across the northwest half of the forecast area. Rises are
expected on rivers in this area, but action stages are not
expected to be reached.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   51  71  35  73  52 / 20   0   0   0  10
Panama City   55  70  46  71  60 / 20   0   0   0  20
Dothan        49  67  39  72  55 / 20   0   0   0  30
Albany        50  68  36  72  50 / 20   0   0   0  10
Valdosta      54  70  38  71  47 / 30   0   0   0  10
Cross City    57  74  36  75  48 / 30   0   0   0  10
Apalachicola  56  70  44  69  58 / 20   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

LONG TERM...Fournier
AVIATION/FIRE WEATHER...Evans
REST OF DISCUSSION...Wool
Hazardous weather outlook, Dec 17, 4:37 AM EST, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 AM EST MON DEC 17 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-181000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
437 AM EST MON DEC 17 2012 /337 AM CST MON DEC 17 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY AS A COLD FRONT
MOVES THROUGH THE REGION. THE PRIMARY RISK WITH THESE STORMS WILL
BE STRONG GUSTY WINDS IN THE AFTERNOON. AN ISOLATED TORNADO IS
ALSO POSSIBLE. THE THREAT FOR SEVERE WEATHER WILL END THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE NEXT WEATHER SYSTEM WILL APPROACH THE REGION LATE WEDNESDAY
NIGHT AND INTO THURSDAY. STRONG TO SEVERE STORMS WILL ALSO BE
POSSIBLE AHEAD OF THIS STORM SYSTEM...PRIMARILY ON THURSDAY
MORNING AND AFTERNOON. DRIER AND COLDER AIR WILL MOVE IN BEHIND
THIS COLD FRONT FOR THE WEEKEND WITH THE POTENTIAL FOR A LIGHT
FREEZE ON SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVELY MONITOR THE WEATHER TODAY AND BE PREPARED
TO ACTIVATE SHOULD A WATCH BE ISSUED FOR THE AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Dec 17, 3:07 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 PM EST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     ENIGMA                  31.41N 83.33W
12/17/2012                   BERRIEN            GA   911 CALL CENTER

            TREES DOWN ON SHEILDS ROAD.

&&

BOLDEN
Local storm report, Dec 17, 3:10 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     MORVEN                  30.94N 83.50W
12/17/2012                   BROOKS             GA   911 CALL CENTER

            POWER LINES DOWN IN MORVEN.

&&

BOLDEN
Special weather statement, Dec 17, 3:21 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EST MON DEC 17 2012

FLZ019-172115-
MADISON FL-
321 PM EST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR MADISON COUNTY...

* UNTIL 415 PM EST

AT 318 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
QUITMAN TO 14 MILES NORTHEAST OF SAINT MARKS...MOVING EAST AT 45
MPH.

PEOPLE SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE WINDS ARE
STRONG ENOUGH TO BLOW DOWN A FEW WEAKENED OR SMALL TREES OR TREE
LIMBS.

LAT...LON 3025 8324 3026 8346 3030 8347 3030 8382
      3032 8379 3038 8380 3038 8376 3044 8372
      3052 8373 3058 8361 3065 8361 3064 8329
      3062 8326 3043 8322 3039 8317
TIME...MOT...LOC 2020Z 272DEG 39KT 3066 8361 3025 8398

08-LAMERS
Local storm report, Dec 17, 3:23 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 PM EST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND DMG     5 S LAKELAND            30.97N 83.08W
12/17/2012                   LANIER             GA   911 CALL CENTER

            POWER POLE DOWN.

&&

BOLDEN
Special weather statement, Dec 17, 3:28 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EST MON DEC 17 2012

GAZ159-160-172115-
LOWNDES GA-BROOKS GA-
328 PM EST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR SOUTHERN BROOKS AND
SOUTHERN LOWNDES COUNTIES...

* UNTIL 415 PM EST

AT 326 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MAYDAY TO 12 MILES SOUTH OF
QUITMAN...OR ALONG A LINE EXTENDING FROM MAYDAY TO ASHVILLE...MOVING
SOUTHEAST AT 45 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3084 8308 3079 8313 3062 8313 3063 8327
      3064 8330 3066 8367 3090 8302 3085 8302
TIME...MOT...LOC 2028Z 313DEG 38KT 3083 8297 3060 8360

42-DVD
Local storm report, Dec 17, 3:29 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     LAKE JACKSON            30.53N 84.33W
12/17/2012                   LEON               FL   EMERGENCY MNGR

            NUMEROUS POWER OUTAGES IN THE LAKE JACKSON AND HARBINWOOD
            SUBDIVISIONS REPORTED BY TALQUIN ELECTRIC.

&&

GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 5:15 AM ESTRip Current StatementTAEBay, Gulf, Walton22 hr
Dec 17, 12:20 PM ESTSpecial Marine WarningTAE55 min
Dec 17, 12:39 PM ESTSpecial Weather StatementTAEJackson, Washington66 min
Dec 17, 12:53 PM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington37 min
Dec 17, 1:19 PM ESTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty41 min
Dec 17, 1:56 PM ESTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty, Wakulla64 min
Dec 17, 2:26 PM ESTSpecial Weather StatementTAEJefferson, Leon64 min
Dec 17, 3:21 PM ESTSpecial Weather StatementTAEMadison54 min
Dec 17, 1:47 PM ESTSpecial Weather StatementTAEBen Hill, Berrien, Colquitt, Cook, Irwin, Tift43 min
Dec 17, 1:57 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas48 min
Dec 17, 2:24 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes66 min
Dec 17, 3:28 PM ESTSpecial Weather StatementTAELowndes47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.